# SDR FDEA201508032454

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 962 hours, 18,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0307
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIR CREW PREFLIGHT, RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW, ALERT DURING EMERGENCY LIGHTS TEST.   R & R POWER SUPPLY EMERGENCY EXIT LIGHTS IAW AMM 33-51-01-4.  OPERATIONS CHECKED GOOD.
